MathSciNet Relay Station
MathSciNet bibliographic data
MR2006497 35J15 (42B20)
Hofmann, Steve; Martell, José María $L^p$ bounds for Riesz transforms and square roots associated to second order elliptic operators. Publ. Mat. 47 (2003), no. 2, 497–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement